Gradient Yamabe Solitons on Multiply Warped Product Manifolds

Yükleniyor...
Küçük Resim

Tarih

2019

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Prof.Dr. H.Hilmi Hacısalioğlu

Erişim Hakkı

Özet

We consider gradient Yamabe solitons on multiply warped product manifolds. We find the necessary and sufficient conditions for multiply warped product manifolds to be gradient Yamabe solitons.

Açıklama

Anahtar Kelimeler

Yamabe soliton, Gradient, Yamabe soliton, Multiply warped product

Kaynak

WoS Q Değeri

Scopus Q Değeri

N/A

Cilt

Sayı

Künye

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY VOLUME 12 NO. 2 PAGE 157–168 (2019)

Bağlantı